Volume 3, issue 1 (1999)

Download this article
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
All two dimensional links are null homotopic

Arthur C Bartels and Peter Teichner

Geometry & Topology 3 (1999) 235–252
Bibliography
1 A Bartels, Link homotopy in codimension two, PhD thesis, UC San Diego (1999)
2 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
3 T D Cochran, Link concordance invariants and homotopy theory, Invent. Math. 90 (1987) 635 MR914853
4 S Ferry, Homotoping $\varepsilon$–maps to homeomorphisms, Amer. J. Math. 101 (1979) 567 MR533191
5 M H Freedman, F Quinn, Topology of 4–manifolds, Princeton Mathematical Series 39, Princeton University Press (1990) MR1201584
6 R Fenn, D Rolfsen, Spheres may link homotopically in 4–space, J. London Math. Soc. $(2)$ 34 (1986) 177 MR859159
7 M H Freedman, P Teichner, 4–manifold topology I: Subexponential groups, Invent. Math. 122 (1995) 509 MR1359602
8 M Golubitsky, V Guillemin, Stable mappings and their singularities, Graduate Texts in Mathematics 14, Springer (1973) MR0341518
9 M A Kervaire, J W Milnor, Groups of homotopy spheres I, Ann. of Math. $(2)$ 77 (1963) 504 MR0148075
10 P A Kirk, Link maps in the four sphere, from: "Differential topology (Siegen, 1987)", Lecture Notes in Math. 1350, Springer (1988) 31 MR979332
11 W Massey, D Rolfsen, Problem section, from: "Low-dimensional topology", London Mathematical Society Lecture Note Series 95, Cambridge University Press (1985) MR827295
12 J Milnor, Link groups, Ann. of Math. $(2)$ 59 (1954) 177 MR0071020
13 C P Rourke, Embedded handle theory, concordance and isotopy, from: "Topology of Manifolds (Proc. Inst., Univ. of Georgia, Athens, Ga., 1969)", Markham, Chicago, Ill. (1970) 431 MR0279816
14 J Stallings, Homology and central series of groups, J. Algebra 2 (1965) 170 MR0175956
15 P Teichner, Stratified Morse theory and link homotopy, in preparation
16 P Teichner, Pulling apart 2–spheres in 4–space, preprint (1997)